News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Gastroenterology Topics

Question: BLOODY WATERY STOOL AFTER ANTIBIOTIC REGIMEN


 ahowarda - Sat Jan 20, 2007 7:47 pm

I had a cold for couple weeks doc gave me z-pac 3 day 500mg.
Doctor said I had broncitis. After taking first day antibiotic stomach lower left quadrant pain. Later watery bloody stool all red no brown,Looked like red coolaid. Next day same thing. Today third day same thing more red watery stools several times.
Should I be rushing to the ER?
call doc Monday?

39,Male, IRRITABLE BOWEL, STILL'S DISEASE, pericarditis,
prednisone 5 mg daily,methotrextate 8 tabs weekly, folic acid ,calcium, vitamins d, e
 Theresa Jones, RN - Sun Feb 04, 2007 7:56 am

User avatar Hi ahowarda,
During the use of this particular antibiotic, side effects may include abdominal discomfort, diarrhea, etc. However, if you are experiencing bloody bowel movements (which is abnormal) I would certainly hope that you notified your physician.
Sincerely,
Theresa Jones, RN

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here